# SDR 2012FA0000345

- Difficulty date: May 30, 2012
- Submitted: May 30, 2012
- Operation: General aviation
- Aircraft: N171TX
- Make and model: Cirrus SR22
- Aircraft serial: 0203
- Aircraft time: 363 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923080
- Condition: Cut
- Location: Nlg Tire
- Part time: 98 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG TIRE WENT FLAT DURING TAXI TO RUNWAY.    DURING TEARDOWN OF THE NOSE WHEEL AND TIRE ASSY, A SMALL CUT OR RUPTURE MEASURING .25" WAS OBSERVED ON THE SIDEWALL OF THE TUBE, APPROX 180 DEGREES FROM THE VALVE STEM ON THE OPPOSITE OF THE OF THE TUBE.  THE END OF THE DEFECT WAS AT A RADIAL MFG LINE IN THE TUBE.  NO APPARENT DEFECTS WERE OBSERVED IN THE CORRESPONDING SECTIONS OF THE INSIDE OF THE TIRE AND RIM. TIRE AND TUBE RECORDED TO HAVE BEEN INSTALLED AT 264.9 HOURS. CURRENT TIME 362.7 HOURS. TIME ON TIRE AND TUBE WERE RECORDED TO BE 97.8 HOURS.
